MathSciNet Relay Station
MathSciNet bibliographic data
MR1977762 32A25 (32F45)
Nikolov, Nikolai; Pflug, Peter Estimates for the Bergman kernel and metric of convex domains in $\Bbb C^n$. Ann. Polon. Math. 81 (2003), no. 1, 73–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement